# SDR SWAA103065

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 46,797 hours, 42,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS LOOSE AT L1 DOOR.  REMOVED AND REPLACED LENS PER MM.
